# SDR ASAA2016102518474

- Difficulty date: October 25, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 38,226 hours, 11,671 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 16459
- Condition: Failed
- Location: Ram Air Exhaust
- Part time: 12,904 hours, 4,266 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT AC PACK LIGHT ILLUMINATES ON RECALL, EXTINGUISHES ON MASTER CAUTION RESET. ACFT GROUNDED. REMOVED AND REPLACED RAM AIR DOOR ACTUATOR ASSY, OPS CHECKED GOOD, IAW AMM 21-51-21.
